Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What are side affects of high blood pressure medicine?

and what are the best ones that give u the least side affects????????? mine is 155/70
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
155/70 is fine. You aren't hypertensive (unless your figures have suddenly risen recently) and you don't need medication. All drugs have side-effects, ranging from headaches, lethargy, tiredness, impotence, nightmares, loss of appetite, sleeplessness, panic attacks, and general feeling of poorer quality of life. You also often feel faint, -especially when rising to stand, or getting out of bed. Sometimes you actually pass out. They also interact, -especially when more drugs are added to the cocktail to counteract the side-effects you experience. 155/70 is FINE. (Mine is 195/105 today, and I'm rising 81, and fit as a fiddle)
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor